# SDR ASAA0080120

- Difficulty date: February 10, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6013506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, FOUND CORROSION ON THE AFT CARGO COMPARTMENT RIGHT AFT CARGO TIEDOWN TRACK AROUND THE INBOARD AND OUTBOARD FASTENER HOLES FROM STATION 1212 TO 1287 AT LONGERON 28R.  REPAIRED PER SRM 53-24.  (M)
